# SDR SIMA20121022007

- Difficulty date: October 22, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 24,923 hours, 17,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22351LH00
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY FLOOR PATH MARKING WORN AFT OF RIGHT OVERWING EMERGENCY EXIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY FLOOR PATH MARKING AFT OF THE RIGHT OVERWING EMERGENCY EXIT IAW CRJ-700 AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
